MathSciNet Relay Station
MathSciNet bibliographic data
MR1621958 60F10 (60J10 68Q25)
Gillman, David A Chernoff bound for random walks on expander graphs. SIAM J. Comput. 27 (1998), no. 4, 1203–1220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement